International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 6, Pages 331-339
Coincidence and fixed point theorems in metric and Banach spaces
1Department of Mathematics, Liaoning Normal University, Liaoning, Dalian 116029, China
2Department of Applied Mathematics, Changwon National University, Changwon 641-773, Korea
3Department of Mathematics and Statistics, College of Science, Sultan Qaboos University, Al-khoud, Muscat 123, Oman
Received 7 August 2000
Copyright © 2001 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove some coincidence and fixed point theorems for generalized -contractive type and -nonexpansive type multivalued and singlevalued mappings in metric and Banach spaces, respectively. Our results extend, improve, and unify a few known results due to Browder, Browder and Petryshyn, Chang, Huang, and Cho, Husain and Latif, Husain and Tarafdar, and Karlovitz.